Transformative semigroups $(\mathfrak{G},\circ,\xi,\chi_1,\chi_2)$
Doklady Akademii Nauk, Tome 179 (1968) no. 1, pp. 30-33
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_179_1_a6,
author = {V. N. Salii},
title = {Transformative semigroups $(\mathfrak{G},\circ,\xi,\chi_1,\chi_2)$},
journal = {Doklady Akademii Nauk},
pages = {30--33},
year = {1968},
volume = {179},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_179_1_a6/}
}
V. N. Salii. Transformative semigroups $(\mathfrak{G},\circ,\xi,\chi_1,\chi_2)$. Doklady Akademii Nauk, Tome 179 (1968) no. 1, pp. 30-33. http://geodesic.mathdoc.fr/item/DAN_1968_179_1_a6/